CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
moodswings Views: 53,071
Published: 13 years ago
 
This is a reply to # 70,178

Re: Mirena IUD Side Effects


I've had the Mirena in for one year, and just recently I believe I have been getting some side effects. Im assuming is the IUD from what I've read from others thats what it sounds like. I've been feeling very tired, moody, dizzy, nausea, migraine headaches, some gain weight, depress at some times, anxiety, lower back pain. I tought something else was wrong with me one day I had to go to the emergency cause I was feeling dizzy and could not catch my breath. So the Dr diagnosed me with migraine headaches. I told him if maybe it was the IUD but he said no it can't be the IUD. But Im sure it is only you know your body. I just have not been feeling like myself lately. The only thing I can think of is the IUD making me feel this way. I will be getting it removed, I need to and I hope I feel better afterwards. Their is days I cannot stand myself with my temper and moodswings. And I feel bad for my husband and 3yr old son.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

3.203 sec, (1)